# SDR AALA201706299017

- Difficulty date: June 27, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 20,604 hours, 7,663 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361101300000
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED FORWARD GALLEY FLOOR PANEL SOFT IN SEVERAL SPOTS. REPAIRED THE FLOOR PANEL IAW EA 271241.  AIRCRAFT WAS GROUNDED.
